# SDR E81RPT600772

- Difficulty date: April 1, 2010
- Submitted: April 6, 2010
- Operation: General aviation
- Aircraft: N744PC
- Make and model: Raythn G58RAYTHEON
- Aircraft serial: TH2261
- Aircraft time: 166 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Part number: BZ3AT
- Condition: Intermittent
- Location: Te Flaps
- Part time: 166 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

( E81R) INVESTIGATED REPORT OF FLAPS NOT EXTENDING FROM APPROACH POSITION TO FULL DOWN POSITION.  FOUND ONE SET OF CONTACTS INSIDE OF S76 14 DEGREE LIMIT SWITCH TO BE INTERMITTENTLY OPEN.  REPLACED S76 14 DEGREE LIMIT SWITCH AND ADJUSTED FLAP 14 DEGREE AND 16 DEGREE LIMIT SWITCHES RIGGING AS REQUIRED.  FLAP SYS OPS NORMAL.
